Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On rates of propagation of heat according to Fourier's theory

Author: W. A. Day
Journal: Quart. Appl. Math. 55 (1997), 127-138
MSC: Primary 80A20; Secondary 01A55, 35K05
DOI: https://doi.org/10.1090/qam/1433756
MathSciNet review: MR1433756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A20, 01A55, 35K05

Retrieve articles in all journals with MSC: 80A20, 01A55, 35K05

Additional Information

DOI: https://doi.org/10.1090/qam/1433756
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society